# SDR MALA965223

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplimit Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3491 - ON CLIMB-OUT FROM MSP, THE NOSE GEAR CYCLED IN FLIGHT AFTER GEAR RETRACTION.  THE AIRCRAFT CONTINUED TO STC WITHOUT INCIDENT.  MAINTENANCE RERIGGED THE NOSE GEAR UPLIMIT SWITCH.  (M)
